# SDR 95ZZZY0758

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N202HN
- Make and model: Bolkms BK117A3
- Aircraft serial: 7115
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 1179405403
- Condition: Defective
- Location: Fuel Qty
- Part time: 1 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 SUPPLY QUANTITY WENT TO -0-.  MAIN TANK WENT FROM 140 GALLONS TO 356 GALLONS.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
